Home > Research > Publications & Outputs > Multipliers of Hardy spaces, quadratic integral...

Associated organisational unit

Links

View graph of relations

Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators. / Blower, G.

In: Studia Mathematica, Vol. 131, No. 2, 1998, p. 179-188.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Blower, G. / Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators. In: Studia Mathematica. 1998 ; Vol. 131, No. 2. pp. 179-188.

Bibtex

@article{2fd85a4339754fa699d6b598812e413e,
title = "Multipliers of Hardy spaces, quadratic integrals and Foia{\c s}-Williams-Peller operators",
author = "G. Blower",
year = "1998",
language = "English",
volume = "131",
pages = "179--188",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",
number = "2",

}

RIS

TY - JOUR

T1 - Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators

AU - Blower, G.

PY - 1998

Y1 - 1998

M3 - Journal article

VL - 131

SP - 179

EP - 188

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

IS - 2

ER -